Boots Paracetamol 500mg Tablets 16 Tablets

£0.49
16 UNI | £0.03 per 1UNI
8199930

For the relief of mild to moderate pain,influenza, colds and feverishness.
See details below, always read the label
Suitable for:
Adults & children aged 6 years & over
Active ingredients: Paracetamol

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

You can't collect Boots Advantage Card points with this product

Arrow Product details

Please note that you must be in to sign for this delivery.

Boots Paracetamol 500mg Tablets 16 Tablets

For the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pain. Also for the symptomatic relief of rheumatic and muscular aches and pains, sciatica, fibrositis, lumbago, joint swelling and stiffness, influenza, feverish colds and feverishness.


Suitable for

Adults and children of 6 years and over

How to use

Please read the enclosed leaflet carefully before taking this medicine

Check the foil is not broken before use. If it is, do not take that tablet.

Swallow the tablets, preferably with a drink of water.

Adults  and children 16 years and over: 1 or 2 tablets every 4-6 hours, as required to a maximum of 8 tablets (4 doses) in any 24 hours.


Children 12 - 15 years: 1 to 1½ tablets every 4-6 hours, as required to a maximum of 6 tablets (4 doses) in any 24 hours.


Children 6 - 10 years: Half a tablet every 4-6 hours, as required to a maximum of 2 tablets (4 doses) in any 24 hours.


Do not give to children under 6 years.

Do not take more often than every 4 hours.

Do not take for more than 3 days unless instructed by your doctor.

Swallow the tablets, preferably with a drink of water.

Hazards and Cautions

Do not take more medicine than the label tells you to
If you do not get better, talk to your doctor.

  • Do not take anything else containing paracetamol while taking this medicine.
  • Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Keep all medicines out of the sight and reach of children.

Storage

Keep medicines out of the sight and reach of children.

Do not use after the expiry date shown on the end flap of the carton.

Precautions


This is a medicine; 

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies

 

Age Restriction
You must be at least 16 years old to purchase this product.

Active ingredients

Active Ingredient: Each tablet contains Paracetamol 500mg

Ingredients

Also contains: sodium metabisulfite (E223)

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.